# SDR YYFA20140105001

- Difficulty date: January 5, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 42,877 hours, 35,198 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Shutdown
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PACK SHUT DOWN AT 4000, UNABLE TO CONTROL PRESS AT FL240 USING RT PACK.
